# SDR UIEA2018091101945

- Difficulty date: August 15, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,179 hours, 14,823 cycles
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CI680C2
- Part serial: 702227
- Condition: Chafed
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE BEHIND GEAR BOX EWIS CHAFING. NR 1 REMOVED AND REPLACED ON T/C E1029-1, FAS W/O N1229-01-01.
